# SDR AALA2019082869014

- Difficulty date: August 13, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53670705058
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR FORWARD AND AFT UPPER WEB BASE CONNECT BETWEEN FR 35.1 AND FR 35.2 AT -Y1292. REPAIRED WEB BASE CONNECT PER EA 296907.
